# SDR IPXA2020080758748

- Difficulty date: July 28, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 56,654 hours, 18,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11,  CRACK ON CENTER WING TANK STIFFENER,  BS 785 , RBL 55.  REPAIRED IAW  SRM 57-10-10-2R-2, REPAIR 2, REV 77,   AND EO B767-5740-77351-A.
